Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Transposed translation planes

Author: D. M. Maduram
Journal: Proc. Amer. Math. Soc. 53 (1975), 265-270
MSC: Primary 50D35
MathSciNet review: 0383237
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A detailed study of the transposed translation planes which are also given by dual spreads is made using the matrix representation of translation planes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 50D35

Retrieve articles in all journals with MSC: 50D35

Additional Information

PII: S 0002-9939(1975)0383237-5
Keywords: Translation planes, transposed translation planes, spreads, dual spreads, quasifields and nucleus
Article copyright: © Copyright 1975 American Mathematical Society